Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Increased LDL level. Ultrasound shows hepatomegaly. Abdominal pain, fatigue, dizziness. What should I do?

My sgpt is 84, sgot is 64, alkaline phosphatase is 127 and mild increase in ldl level. I m drinking alcohol since 2 years every alternate day,about 300 ml(average). Ultrasound shows Hepatomegaly. (Upper details are of 15 dayz before) I feel pain nd discomfort in upper area of abdomen. Fatique and dizziness is also present. I m taking 10 ml of sorbiline before lunch and dinner(4m 2 days) and Liv DS and Himalaya purim BD(4m 1 month) Wat else should i do. I m still drinking on weekends.
Asked On : Thu, 20 Dec 2012
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
You have Alcohol liver disease that is why mild increase in liver enzymes is there that is most likely cause in your case.
You should consult a Physician/Gastroenterologist he/she will evaluate you and if required other enzymes GGT,S.Lipase and S.Amylase may have to be done and Upper G.I endoscopy to see condition of stomach and dudenum.This would let us know if you have Pancreas,liver and any ulcer problem.
Depending on result you will be advised prescription treatment Please stop alcohol completely and do not take self medications.
Take care
Best of Luck.
Answered: Thu, 20 Dec 2012
I find this answer helpful
General & Family Physician Dr. Das Arindam's  Response
Sep 2012
Hello, welcome to HCM, I am Dr. Das.
Firstly, you have to avoid alcohol. If you experience any withdrawal symptoms, you should consult with your treating doctor for prescribing a sedative agent.

So, try to quit alcohol. Otherwise, you will get in big trouble.

Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor